IJPAM: Volume 88, No. 2 (2013)
WEAK RECIPROCAL CONTINUITY IN METRIC SPACES
Satwinder Singh Bhatia, Shin Min Kang
School of Mathematics and Computer Applications
Patiala, 147004, Punjab, INDIA
Department of Mathematics
Deenbandhu Chhotu Ram University of Science and Technology
Murthal, 131039, Sonepat, INDIA
Department of Mathematics and RINS
Gyeongsang National University
Jinju, 660-701, KOREA
Abstract. In this paper, we prove common fixed point theorems for contraction mappings, which generalizes the result of Pant et al [Weak reciprocal continuity and fixed point theorems, Ann. Univ. Ferrara, 57 (2011), 181-190] using the concept of weak reciprocal continuity in metric spaces.
Received: August 7, 2013
AMS Subject Classification: 47H10, 54H25
Key Words and Phrases: weak reciprocal continuity, compatible, -weakly commuting, -weakly commuting of type of type and of type
Download paper from here.
DOI: 10.12732/ijpam.v88i2.11 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395